# SDR IPXA2020090239734

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 87,727 hours, 18,021 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Door Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY DOORS LIGHT ON OVERHEAD PANEL WAS FLASHING ON AND OFF CONTINUOUSLY.  NO EICAS MESSAGE OR OTHER INDICATIONS.  PERFORMED T/S OF PSEU CHANNEL 174 AND 188 IAW SSM 52-70-01.  FAULT CODE 405 REMOVED AND REPLACED CARD #10 IN PSEU IAW MM 32-09-06-H01. TEST OK. P/N OFF 8-351-09 S/N OFF: 4533, P/N ON 8-351-09 S/N ON C7639.
